Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 134, Number 11
HTML articles powered by AMS MathViewer

Distribution of Hecke eigenvalues
Hirofumi Nagoshi PDF
Proc. Amer. Math. Soc. 134 (2006), 3097-3106
Nonabelian free subgroups in homomorphic images of valued quaternion division algebras
Andrei S. Rapinchuk, Louis Rowen and Yoav Segev PDF
Proc. Amer. Math. Soc. 134 (2006), 3107-3114
The existence of finitely generated modules of finite Gorenstein injective dimension
Ryo Takahashi PDF
Proc. Amer. Math. Soc. 134 (2006), 3115-3121
Fixed point spaces, primitive character degrees and conjugacy class sizes
I. M. Isaacs, Thomas Michael Keller, U. Meierfrankenfeld and Alexander Moretó PDF
Proc. Amer. Math. Soc. 134 (2006), 3123-3130
An ascending HNN extension of a free group inside $\operatorname {SL}_{2} \mathbb {C}$
Danny Calegari and Nathan M. Dunfield PDF
Proc. Amer. Math. Soc. 134 (2006), 3131-3136
Poly-log diameter bounds for some families of finite groups
Oren Dinai PDF
Proc. Amer. Math. Soc. 134 (2006), 3137-3142
Simultaneous non-vanishing of twists
Amir Akbary PDF
Proc. Amer. Math. Soc. 134 (2006), 3143-3151
The weak Dirichlet problem for Baire functions
Jiří Spurný PDF
Proc. Amer. Math. Soc. 134 (2006), 3153-3157
Anderson’s theorem for compact operators
Hwa-Long Gau and Pei Yuan Wu PDF
Proc. Amer. Math. Soc. 134 (2006), 3159-3162
On the boundaries of self-similar tiles in $\mathbb {R}^1$
Xing-Gang He PDF
Proc. Amer. Math. Soc. 134 (2006), 3163-3170
Topological mixing and Hypercyclicity Criterion for sequences of operators
Jeng-Chung Chen and Sen-Yen Shaw PDF
Proc. Amer. Math. Soc. 134 (2006), 3171-3179
Poisson integrals and nontangential limits
Victor L. Shapiro PDF
Proc. Amer. Math. Soc. 134 (2006), 3181-3189
A note on the engulfing property and the $\Gamma ^{1+ \alpha }$-regularity of convex functions in Carnot groups
Luca Capogna and Diego Maldonado PDF
Proc. Amer. Math. Soc. 134 (2006), 3191-3199
Packing spheres and fractal Strichartz estimates in $\mathbb {R}^d$ for $d\geq 3$
Daniel M. Oberlin PDF
Proc. Amer. Math. Soc. 134 (2006), 3201-3209
Further results on the connectivity of Parseval frame wavelets
G. Garrigós, E. Hernández, H. Šikić and F. Soria PDF
Proc. Amer. Math. Soc. 134 (2006), 3211-3221
A uniqueness theorem for a free boundary problem
E. N. Dancer and Yihong Du PDF
Proc. Amer. Math. Soc. 134 (2006), 3223-3230
Atomization process for convolution operators on locally compact groups
Cédric Delmonico PDF
Proc. Amer. Math. Soc. 134 (2006), 3231-3241
Nikolskii-type inequalities for shift invariant function spaces
Peter Borwein and Tamás Erdélyi PDF
Proc. Amer. Math. Soc. 134 (2006), 3243-3246
Comparison of potential theoretic properties of rough domains
Krzysztof Burdzy and Zhen-Qing Chen PDF
Proc. Amer. Math. Soc. 134 (2006), 3247-3253
An elementary proof of the characterization of isomorphisms of standard operator algebras
Mohammad B. Asadi and A. Khosravi PDF
Proc. Amer. Math. Soc. 134 (2006), 3255-3256
A spectral countability condition for almost automorphy of solutions of differential equations
Nguyen Van Minh, Toshiki Naito and Gaston Nguerekata PDF
Proc. Amer. Math. Soc. 134 (2006), 3257-3266
A Weyl type formula for Fourier spectra and frames
Alex Iosevich and Mihail N. Kolountzakis PDF
Proc. Amer. Math. Soc. 134 (2006), 3267-3274
On bounded solutions to convolution equations
Enrico Priola and Jerzy Zabczyk PDF
Proc. Amer. Math. Soc. 134 (2006), 3275-3286
A Beurling-Carleson set which is a uniqueness set for a given weighted space of analytic functions
Cyril Agrafeuil PDF
Proc. Amer. Math. Soc. 134 (2006), 3287-3294
An inverse problem of Hamiltonian dynamics
M. Rudnev and V. Ten PDF
Proc. Amer. Math. Soc. 134 (2006), 3295-3299
Some upper bounds for sums of eigenvalues of the Neumann Laplacian
Liangpan Li and Lan Tang PDF
Proc. Amer. Math. Soc. 134 (2006), 3301-3307
The reduced minimum modulus of Drazin inverses of linear operators on Hilbert spaces
Chun-Yuan Deng and Hong-Ke Du PDF
Proc. Amer. Math. Soc. 134 (2006), 3309-3317
Automatic continuity of $\sigma$-derivations on $C^*$-algebras
Madjid Mirzavaziri and Mohammad Sal Moslehian PDF
Proc. Amer. Math. Soc. 134 (2006), 3319-3327
A class of integral identities with Hermitian matrix argument
Daya K. Nagar, Arjun K. Gupta and Luz Estela Sánchez PDF
Proc. Amer. Math. Soc. 134 (2006), 3329-3341
Analyticity for singular sums of squares of degenerate vector fields
David S. Tartakoff PDF
Proc. Amer. Math. Soc. 134 (2006), 3343-3352
Nonlinear Cauchy problems with small analytic data
Hideshi Yamane PDF
Proc. Amer. Math. Soc. 134 (2006), 3353-3361
Uniqueness implies existence and uniqueness criterion for nonlocal boundary value problems for third order differential equations
Stephen Clark and Johnny Henderson PDF
Proc. Amer. Math. Soc. 134 (2006), 3363-3372
The classification of planar monomials over fields of prime square order
Robert S. Coulter PDF
Proc. Amer. Math. Soc. 134 (2006), 3373-3378
A family of maximal surfaces in Lorentz-Minkowski three-space
Young Wook Kim and Seong-Deog Yang PDF
Proc. Amer. Math. Soc. 134 (2006), 3379-3390
A note on uniformization of Riemann surfaces by Ricci flow
Xiuxiong Chen, Peng Lu and Gang Tian PDF
Proc. Amer. Math. Soc. 134 (2006), 3391-3393
On Carvalho’s $K$-theoretic formulation of the cobordism invariance of the index
Sergiu Moroianu PDF
Proc. Amer. Math. Soc. 134 (2006), 3395-3404
Reconstructions of distances by energy forms
Shin-ichi Ohta PDF
Proc. Amer. Math. Soc. 134 (2006), 3405-3415